# SDR ASOA2013012302892

- Difficulty date: January 6, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LT MLG, FOUND LT BAT RIB CRACKED APP 1.0" LONG.  COMPLIED WITH REO 601R-57-51-046.
